Home, About, Contact Us, FAQ

I think the sedation effect is gone!


#1

I noticed it the other day when I tried taking it later at night, I was waiting for it to kick in so I’d get sleepy but it didn’t happen…and today I haven’t experienced any need to nap at all! So it took like 2 1/2 weeks to go away. Nice!!

Now I basically get no side effects from it aside from akathisia if I don’t eat enough food with it. I’m losing weight currently so I don’t think it’s making me gain anything, and if I’m not gaining that means my prolactin levels are probably fine. Knock on wood nothing else happens that would make me have to go off this!! I’m feeling good!


#2

Knock on wood indeed. I really really really hope it works out for you :sunny:


#3

Yeah I hope that it works out for you too @Anna


#4

I hope it works for you too, @Anna.


#5

Good luck and wish you well!


#6

I take 15mg of zyprexa at night. It still makes me sleepy and i’ve been taking it since january last year.


#7

I’m sorry about that…the frustrating thing with these meds is that we have no way of knowing when or if side effects will go away…

The class of AP you’re on (pine) are known especially to be sedating. I think because they hit histamine receptors whereas others do not.


#8

More great news, this should make everyone who’s starting a new drug feel better. The initial side effects can wear off after some time :smile:


#9

I hope it is true @Anna Geodon is moody, some days it sedates me, some days gives me insomnia :confused:


#10

Well my fingers are crossed :triumph:


#11

i took zyprexa once at the psych hospital and had hallucinations, it was pretty amazing i could see loads of things, then they gave me solian